# SDR EIAA2010010

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER SKIN AT FRONT SPAR EXFOLIATED STA OLES 1534.  REMOVED CORROSION, CUT OUT DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR PER ECRA 780-57-020-2.
